Sequence pairs related to produced graphs from a method for dividing a natural number by two
Author(s):
Article Type:
Research/Original Article (دارای رتبه معتبر)
Abstract:
This paper is about producing a new kind of pairs which we call MS-pairs. To produce these pairs, we use an algorithm for dividing a natural number $x$ by two for two arbitrary numbers and consider their related graphs. We present some applications of these pairs that show their interesting properties such as unpredictability, irreversible, aperiodicity and chaotic behavior.
Language:
English
Published:
Journal of Algorithms and Computation, Volume:55 Issue: 1, Jun 2023
Pages:
131 to 140
https://www.magiran.com/p2579711
سامانه نویسندگان
مقالات دیگری از این نویسنده (گان)
-
Identification of communities in social networks based on game theory with stable coalitions
Mohammad Vali Hairan, Ali Delavar Khalafi *, , Zahra Nikooeinejad, Mahdiyeh Hasheminezhad
Journal of Mathematics and Society, Summer 2025 -
Bell's Degree Variance and Degree Deviation in Graphs: Analyzing Optimal Graphs Based on These Irregularity Measures
Mohsen Sayadi, Hasan Barzegar *, , Nima Ghanbari
Control and Optimization in Applied Mathematics, Winter-Spring 2025